# SDR 3BGR201811219448

- Difficulty date: November 9, 2018
- Submitted: November 21, 2018
- Operation: General aviation
- Filed by: Eclipse Aerospace Inc, repair station 3BGR313B
- Aircraft: N461N
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 500000234
- System (JASC): 3411 · Pitot/Static System
- Part: Aoa
- Part number: 10046539001
- Part serial: 391059
- Condition: Malfunctioned
- Location: Pilot'S
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CUSTOMER HAD AIRSPEED DISAGREE CAS MESSAGE, FOUND LH PITOT AOA PROBE CAUSED THE ISSUE, REQUIRES REPLACEMENT.
